# SDR 2004UALA01029

- Difficulty date: November 9, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 39,733 hours, 14,552 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA RT SIDE STA 1681-1691 RBL 52 GALLEY DECK PLATE UPPER SURFACE CORRODED.  FABRICATED & INSTALLED DOUBLER REPAIR.
